| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to having complaints with far vision.The suspect iol was replaced with a non johnson and johnson iol.There was no additional intervention required.Patient was reportedly fine post-explant.No further information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: 4/22/2022 section h3.Device evaluated manufacturer? yes device evaluation: suspect iol was received cut in half and stuck to foam.Based on the condition of the lens, further evaluation could not be performed.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.